Equivalence Invariants for Submanifolds of Homogeneous Spaces.
Mathematische Annalen, Tome 158 (1965), pp. 284-289
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__158_161268,
author = {R. HERMANN},
title = {Equivalence {Invariants} for {Submanifolds} of {Homogeneous} {Spaces.}},
journal = {Mathematische Annalen},
pages = {284--289},
year = {1965},
volume = {158},
zbl = {0125.39502},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__158_161268/}
}
R. HERMANN. Equivalence Invariants for Submanifolds of Homogeneous Spaces.. Mathematische Annalen, Tome 158 (1965), pp. 284-289. http://geodesic.mathdoc.fr/item/MAN_1965__158_161268/